# SDR AUS20030864

- Difficulty date: August 20, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Wrong Part
- Location: Nr 1 Starter Gen
- Component: Starter Gen, Learsiegler
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, W
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 STARTER-GENERATOR FAILED. INVESTIGATION FOUND BRUSHES SHATTERED. SUSPECT BRUSHES WERE TOO LONG. SUSPECT UNAPPROVED PART.
